# SDR SIMA201110107

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 18,913 hours, 17,092 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1204
- Condition: Seized
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2920 DURING CLIMBOUT TESTING THE  ANTI ICE THE CREW REPORTED, RECEIVED FUMES IN THE COCKPIT.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO CLE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND A SLIGHT BURNING ODOR FROM THE COCKPIT RECIRCULATION FAN .  WHEN THE FAN WAS SUPPOSE TO BE RUNNING, THE FAN BLADES WERE FROZEN IN POSITION.  REMOVED AND REPLACED THE RECIRCULATION FAN IAW EMB 145 AMM 21-24-01-000-801-A AND 21-24-01-400-801-A.  THE OPERATIONAL CHECK WAS GOOD AND NO ELECTRICAL ODOR WAS NOTICED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
